ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffraction Of Elastic Waves By Two Parallel Rigid Strips Embedded In An Infinite Orthotropic Medium

Sarkar, J and Ghosh, ML and Mandal, SC (1995) Diffraction Of Elastic Waves By Two Parallel Rigid Strips Embedded In An Infinite Orthotropic Medium. In: International Journal Of Engineering Science, 33 (13). pp. 1943-1958.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (549Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

The elastodynamic response of a pair of parallel rigid strips embedded in an infinite orthotropic medium due to elastic waves incident normally on the strips has been investigated. The mixed boundary value problem has been solved by the Integral Equation method. The normal stress and the vertical displacement have been derived in closed form. Numerical values of stress intensity factors at inner and outer edges of the strips and vertical displacement at points in the plane of the strips for several orthotropic materials have been calculated and plotted graphically to show the effect of material orthotropy.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsavier Science.
Keywords: Engineering;Multidisciplinary.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 Mar 2009 06:10
Last Modified: 31 Mar 2011 09:48
URI: http://eprints.iisc.ernet.in/id/eprint/19427

Actions (login required)

View Item View Item